See Alike in...

Alike App

Browser

Mary_Jill

562d

I have a fib. The doctor did a cardioversion which put my heart back in normal rhythm for a short time. Now he wants to do an ablation. I am so tired and can only walk a short time before I have to sit down because my legs, buttocks, hips hurt so bad. The thing that really concerns me is that my body feels so bloated and I have so much edema- especially my stomach and legs. Wherever my clothes are fitting tight I have huge indentations. I can barely get my shoes on. I have been on Lasix for a long time and it doesn’t seem to work. Can anyone relate or have any thoughts on why this is happening. I don’t have an appointment with him for a while. Thank you!!!!!!

Top reply
    • cookie1030

      537d

      water weight is due to irregular heartbeat, I was on blood pressure med with a diuretic worked awesome, I also had 2 ablations 1st lasted 2.4 years and 2nd 4 months. You really need to call and let them know, I had strokes due to blood clots in heart, from erratic beat

    • cookie1030

      537d

      water weight is due to irregular heartbeat, I was on blood pressure med with a diuretic worked awesome, I also had 2 ablations 1st lasted 2.4 years and 2nd 4 months. You really need to call and let them know, I had strokes due to blood clots in heart, from erratic beat

    • EricaLynn

      537d

      I have had 2 ablations. They were spaced about 15 months apart. About 6 months after 1st ablation I got a pacemaker. The 2nd ablation was because my heart rate escalated and wouldn’t go down. The 2nd ablation was no recovery time and I felt really good. I can’t afford the Elliquis. My cardiologist will have a fit when I se her in 2 weeks. I take a diuretic but the effect doesn’t last but a coupe of hours

    • Cinnee

      560d

      Talk to your doctor about the Watchman. Mine is in progress now. I can hardly wait. I have several falls thanks to blood thinners and Elliquis almost killed me. My cardiologist said no more blood thinners. So I have been muddling through the last 3 years.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion